# SDR USAASB03027

- Difficulty date: February 16, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATL - FLT 1711 - AFTER 15 MINUTES AFTER TAKEOFF FROM CLT, EN ROUTE TO MSY, CAPTAIN REPORTED THE RIGHT MLG UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR HAD BEEN RECYCLED THREE TIMES.  CREW ALSO NOTED THAT THE AUTOBRAKE DISARM LIGHT REMAINED ILLUMINATED WITH SWITCH IN OFF POSITION.  FLIGHT DIVERTED TO ATL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE CLEANED AND CHECKED THE RIGHT MLG UPLOCK PROXIMITY SENSOR PER MM 32-61-21.  OPS TEST NORMAL.  THE AUTO BRAKE SYSTEM WAS PLACED ON MEL.  (M)
